| Model Number |
1012280-15 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/12/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed, moderately calcified and moderately tortuous vessel in the proximal left anterior descending (plad) artery.The 5.0x15mm trek rx balloon dilatation catheter (bdc) had no resistance during removal of the protective sheath and during advancement.The bdc was inflated twice.First inflation was at 8 atmospheres (atms) for 10 seconds, however, the balloon ruptured on the second inflation at 12 atms for 10 seconds.The bdc was soaked in saline prior to use and was prepared (air aspiration) outside the anatomy.Intravascular ultrasound (ivus) was performed and the lesion was noted to be dilatated successfully and the procedure was completed.There was no adverse patient effect and there was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other similar incidents and/or complaints from this lot.The investigation determined the reported complaint appears to be related to operational context.There is no indication of a product quality issue with respects to the design, manufacture, or labeling of the device.